Preprints, publications, transparencies

ORCID

ORCID iD iconorcid.org/0000-0002-1356-4820

MathSciNet

MathSciNet author's website (requires subscription)

Spin characters, random strict partitions

  1. Sho Matsumoto, Piotr Śniady.
    Random strict partitions and random shifted tableaux.
    Preprint arXiv:1906.07937

  2. Sho Matsumoto, Piotr Śniady.
    Linear versus spin: representation theory of the symmetric groups.
    Preprint arXiv:1811.10434

  3. Sho Matsumoto, Piotr Śniady.
    Stanley character formula for the spin characters of the symmetric groups.
    Preprint arXiv:1810.13255
    Initial submission of the extended abstract for FPSAC 2019 conference.

Jeu de taquin, bumping routes, evacuation routes

  1. Łukasz Maślanka, Piotr Śniady.
    Limit shapes of evacuation and jeu de taquin paths in random square tableaux.
    Preprint arXiv:1911.08143
    Initial submission of the extended abstract for FPSAC 2020 conference. A full version of this extended abstract will be available soon as a separate paper

  2. Dan Romik, Piotr Śniady.
    Limit shapes of bumping routes in the Robinson-Schensted correspondence.
    Random Structures Algorithms 48 (2016), no. 1, 171–182
    Also available as arXiv:1304.7589
    transparencies

  3. Piotr Śniady.
    Robinson-Schensted-Knuth algorithm, jeu de taquin, and Kerov-Vershik measures on infinite tableaux.
    SIAM J. Discrete Math. 28 (2014), no. 2, 598–630
    Also available as arXiv:1307.5645

  4. Dan Romik, Piotr Śniady.
    Jeu de taquin dynamics on infinite Young tableaux and second class particles.
    Ann. Probab. 43 (2015), No. 2, 682-737
    Also available as arXiv:1111.0575
    transparencies with emphasis on second class particles
    transparencies with emphasis on harmonic analysis and representation theory

Popular science

  1. Jonathan Novak, Piotr Śniady.
    What is... free cumulant
    Notices Amer. Math. Soc. 58 (2011), no. 2, 300-301

  2. Piotr Śniady.
    Between excess and deficiency: critical percolation.
    Chapter in the book Excess and lack,
    pages 155-160.
    Edited by Łukasz Huculak, Bartłomiej Skowron, Krystyna Dąbrowska, Jakub Jernajczyk, Małgorzata Zakrzewska, Roland Zarzycki
    The Academy of Young Scholars and Artists, Wrocław 2013

  3. Piotr Śniady.
    Co to jest... macierz o naprzemiennych znakach?
    Wiadomości Matematyczne 55 (1) 2019, 137-142

  4. Piotr Śniady
    Asymptotyczna teoria reprezentacji grup permutacji
    Wiad. Mat. 45 (2009), no. 2, 171-193
    Also available as arXiv:0904.4382

Jack polynomials, Jack characters

  1. Piotr Śniady.
    Asymptotics of Jack characters.
    Journal of Combinatorial Theory, Series A 166 (2019) 91-143
    Available as arXiv:1506.06361
    transparencies 1
    transparencies 2

  2. Maciej Dołęga, Piotr Śniady.
    Gaussian fluctuations of Jack-deformed random Young diagrams
    Probab. Theory Relat. Fields (2019) 174: 133.
    Available as arXiv:1704.02352

  3. Agnieszka Czyżewska-Jankowska, Piotr Śniady.
    Jack characters and enumeration of maps 
    Séminaire Lotharingien de Combinatoire, 78B.5 (2017), 12 pp.
    Proceedings of The 29th international conference on Formal Power Series and Algebraic Combinatorics, London, 2017
    Also available as arXiv:1611.02446

  4. Agnieszka Czyżewska-Jankowska, Piotr Śniady.
    Bijection between oriented maps and weighted non-oriented maps.
    Electronic Journal of Combinatorics 24(3) (2017), #P3.7
    Also available as arXiv:1611.02012

  5. Maciej Dołęga, Valentin Féray, Piotr Śniady.
    Jack polynomials and orientability generating series of maps.
    Sém. Lothar. Combin., 70:Art. B70j, 50 pp., 2014
    Also available as arXiv:1301.6531
    transparencies

Random Young diagrams

  1. Greta Panova, Piotr Śniady.
    Skew Howe duality and random rectangular Young tableaux
    Algebraic Combinatorics, Volume 1 (2018) no. 1, p. 81-94
    Also available as arXiv:1705.07604

  2. Benoît Collins, Jonathan Novak, Piotr Śniady.
    Semiclassical asymptotics of GL_N(C) tensor products and quantum random matrices.
    Selecta Mathematica New Series (2018) 24: 2571.
    Available on publisher's website.
    Also available as arXiv:1611.01892

  3. Benoît Collins, Piotr Śniady.
    Asymptotic fluctuations of representations of the unitary groups.
    Preprint arXiv:0911.5546
    transparencies

  4. Benoît Collins, Piotr Śniady
    Representations of Lie groups and random matrices.
    Trans. Amer. Math. Soc. 361 (2009), no. 6, 3269-3287
    Also available as arXiv:math/0610285

  5. Piotr Śniady.
    Gaussian fluctuations of characters of symmetric groups and of Young diagrams.
    Probab. Theory Related Fields 136 (2006), no. 2, 263-297.
    Also available as arXiv:math/0501112
    transparencies

  6. Piotr Śniady.
    Gaussian fluctuations of representations of wreath products.
    Infin. Dimens. Anal. Quantum Probab. Relat. Top. 9 (2006), no. 4, 529-546.
    Also available as arXiv:math/0601089

  7. Piotr Śniady.
    Permutations without long decreasing subsequences and random matrices.
    Electron. J. Combin. 14 (2007), no. 1, Research Paper 11, 9 pp. (electronic).
    Also available as arXiv:math/0603401

Kerov polynomials, Stanley character formula

  1. Piotr Śniady.
    Stanley character polynomials.
    Chapter in the book
    The Mathematical Legacy of Richard P. Stanley
    Edited by Patricia Hersh, Thomas Lam, Pavlo Pylyavskyy, Victor Reiner
    American Mathematical Society, Providence, RI, 2016.
    Available as arXiv:1409.7533

  2. Piotr Śniady.
    Combinatorics of asymptotic representation theory.
    European Congress of Mathematics, Kraków, 2-7 July, 2012, pp: 531-545, European Mathematical Society Publishing House
    Also available as arXiv:1203.6509
    transparencies

  3. Maciej Dołęga, Piotr Śniady.
    Asymptotics of characters of symmetric groups: structure of Kerov character polynomials.
    J. Combin. Theory Ser. A 119 (2012), no. 6, 1174–1193
    Also available as arXiv:0911.1038

  4. Maciej Dołęga, Valentin Féray, Piotr Śniady
    Characters of symmetric groups in terms of free cumulants and Frobenius coordinates.
    21st International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2009), 337-348, Discrete Math. Theor. Comput. Sci. Proc., AK, Assoc. Discrete Math. Theor. Comput. Sci., Nancy, 2009.
    Also available as arXiv:1105.2549
    transparencies

  5. Valentin Féray, Piotr Śniady.
    Dual combinatorics of zonal polynomials.
    23rd International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2011), 317–328, Discrete Math. Theor. Comput. Sci. Proc., AO, Assoc. Discrete Math. Theor. Comput. Sci., Nancy, 2011.

  6. Maciej Dołęga, Piotr Śniady.
    Polynomial functions on Young diagrams arising from bipartite graphs.
    23rd International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2011), 257–268, Discrete Math. Theor. Comput. Sci. Proc., AO, Assoc. Discrete Math. Theor. Comput. Sci., Nancy, 2011
    Also available as arXiv:1105.2703

  7. Valentin Féray, Piotr Śniady.
    Zonal polynomials via Stanley's coordinates and free cumulants.
    J. Algebra 334 (2011), 338-373
    Also available as arXiv:1005.0316

  8. Valentin Féray, Piotr Śniady.
    Asymptotics of characters of symmetric groups related to Stanley character formula.
    Ann. of Math. (2) 173 (2011), 887-906
    Also available as arXiv:math/0701051
    transparencies 1
    transparencies 2
    transparencies 3

  9. Maciej Dołęga, Valentin Féray, Piotr Śniady
    Explicit combinatorial interpretation of Kerov character polynomials as numbers of permutation factorizations.
    Adv. Math. 225 (2010), no. 1, 81-120
    Also available as arXiv:0810.3209
    transparencies from viewpoint of free probability
    transparencies

  10. Piotr Śniady.
    Asymptotics of characters of symmetric groups, genus expansion and free probability.
    Discrete Math. 306 (2006), no. 7, 624-665.
    Also available as arXiv:math/0411647

Other topics in asymptotic representation theory

  1. Benoît Collins, Hun Hee Lee, Piotr Śniady.
    Dimensions of components of tensor products of representations of linear groups with applications to Beurling-Fourier algebras.
    Studia Math. 220 (2014), no. 3, 221–241
    Also available as arXiv:1210.6907

  2. Cristopher Moore, Alexander Russell, Piotr Śniady
    On the impossibility of a quantum sieve algorithm for graph isomorphism.
    SIAM J. Comput. 39 (2010), no. 6, 2377-2396
    transparencies

  3. Cristopher Moore, Alexander Russell, Piotr Śniady.
    On the impossibility of a quantum sieve algorithm for graph isomorphism.
    In STOC '07: Proceedings of the thirty-ninth annual ACM symposium on Theory of computing, pages 536-545, New York, NY, USA, 2007. ACM Press.
    Also available as arXiv:quant-ph/0612089

  4. Amarpreet Rattan, Piotr Śniady
    Upper bound on the characters of the symmetric groups for balanced Young diagrams and a generalized Frobenius formula.
    Adv. Math. 218 (2008), no. 3, 673-695
    Also available as arxiv:math/0610540
    transparencies

Random matrices, Voiculescu's free probability, Brown spectral measure

  1. Serban Belinschi, Piotr Śniady, Roland Speicher.
    Eigenvalues of non-hermitian random matrices and Brown measure of non-normal operators: hermitian reduction and linearization method.
    Linear Algebra and Its Applications 537C (2018) pp. 48-83
    Also available as arXiv:1506.02017

  2. Motohisa Fukuda, Piotr Śniady.
    Partial transpose of random quantum states: exact formulas and meanders.
    J. Math. Phys. 54 (2013), no. 4, 042202
    Also available as arXiv:1211.1525

  3. Benoît Collins, James A. Mingo, Piotr Śniady, Roland Speicher.
    Second order freeness and fluctuations of random matrices. III. Higher order freeness and free cumulants.
    Doc. Math. 12 (2007), 1-70 (electronic).
    Also available as arXiv:math/0606431

  4. James A. Mingo, Piotr Śniady, Roland Speicher.
    Second order freeness and fluctuations of random matrices. II. Unitary random matrices.
    Adv. Math. 209 (2007), no. 1, 212-240.
    Also available as arXiv:math/0405258

  5. Piotr Śniady.
    Inequality for Voiculescu's free entropy in terms of Brown measure.
    Int. Math. Res. Not. (2003), no. 1, 51-64.
    Also available as arXiv:math/0112289

  6. Piotr Śniady.
    Random regularization of Brown spectral measure.
    J. Funct. Anal. 193 (2002), no. 2, 291-313.
    Also available as arXiv:math/0105109
    transparencies

  7. Benoît Collins, Piotr Śniady.
    Integration with respect to the Haar measure on unitary, orthogonal and symplectic group.
    Comm. Math. Phys. 264 (2006), no. 3, 773-795.
    Also available as arXiv:math-ph/0402073

  8. Benoît Collins, Piotr Śniady.
    New scaling of Itzykson-Zuber integrals.
    Ann. Inst. H. Poincaré Probab. Statist. 43 (2007), no. 2, 139-146.
    Also available as arXiv:math/0505664

  9. Piotr Śniady, Roland Speicher.
    Continuous family of invariant subspaces for R-diagonal operators.
    Invent. Math. 146 (2001), no. 2, 329-363.
    Also available as arXiv:math/0103129

q-deformed commutation relations

  1. Piotr Śniady.
    Factoriality of Bozejko-Speicher von Neumann algebras.
    Comm. Math. Phys. 246 (2004), no. 3, 561-567.
    Also available as arXiv:math/0307201

  2. Piotr Śniady.
    Gaussian random matrix models for q-deformed Gaussian variables.
    Comm. Math. Phys. 216 (2001), no. 3, 515-537.
    Also available as arXiv:math/0007158

  3. Piotr Śniady.
    On q-deformed quantum stochastic calculus.
    Probab. Math. Statist. 21 (2001), no. 1, Acta Univ. Wratislav. No. 2298, 231-251.
    Also available as arXiv:math-ph/0007035

  4. Piotr Śniady.
    Limit distributions of many-particle spectra and q-deformed Gaussian variables
    Quantum probability, 409–414, Banach Center Publ., 73, Polish Acad. Sci. Inst. Math., Warsaw, 2006.
    Also available as arXiv:nucl-th/0104033

Generalized Cauchy identities

  1. Artur Jeż, Piotr Śniady.
    Generalized Cauchy identities, trees and multidimensional Brownian motions. Part II: Combinatorial differential calculus.
    Available as arXiv:0708.3441

  2. Piotr Śniady.
    Generalized Cauchy identities, trees and multidimensional Brownian motions. I. Bijective proof of generalized Cauchy identities.
    Electron. J. Combin. 13 (2006), no. 1, Research Paper 62, 27 pp. (electronic).
    Also available as arXiv:math/0412043

  3. Piotr Śniady.
    Multinomial identities arising from free probability theory.
    J. Combin. Theory Ser. A 101 (2003), no. 1, 1-19.
    Also available as arXiv:math/0202077

Various topics

  1. A. Karska, G.J. Herczeg, E.F. van Dishoeck, S.F. Wampfler, L.E. Kristensen, J.R. Goicoechea, R. Visser, B. Nisini, I. San-Jose Garcia, S. Bruderer, P. Sniady, S. Doty, D. Fedele, U.A. Yildiz, A.O. Benz, E. Bergin, P. Caselli, F. Herpin, M.R. Hogerheijde, D. Johnstone, J.K. Jorgensen, R. Liseau, M. Tafalla, F. van der Tak, F. Wyrowski
    Water in star-forming regions with Herschel (WISH) -- III. Far-infrared cooling lines in low-mass young stellar objects
    Astronomy & Astrophysics 552 A141 (2013)

  2. Rafał Idzikowski, Małgorzata Mazij, Paweł Śniady, Piotr Śniady.
    Vibrations of String due to a Uniform Partially Distributed Moving Load: Closed Solutions
    Mathematical Problems in Engineering, Volume 2013, Article ID 163970, 8 pages

  3. Jarosław Rusin, Paweł Śniady, Piotr Śniady.
    Vibrations of double-string complex system under moving forces. Closed solutions.
    Journal of Sound and Vibration, Volume 330, Issue 3, 31 January 2011, Pages 404-415

  4. Piotr Śniady.
    Quadratic bosonic and free white noises.
    Comm. Math. Phys. 211 (2000), no. 3, 615-628.
    Also available as arXiv:math-ph/0303048

  5. Piotr Śniady, Marcin Zygmunt.
    The U(1)-invariant field theories with normal field operators.
    J. Math. Phys. 41 (2000), no. 7, 4604-4606.
    Also available as arXiv:math-ph/0103035